# SDR 97FDEA00846

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Chord
- Part number: 65174551
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0949 038 WHILE WORKING (FEDEX CARD NR 0652) FOUND LT REAR VERTICAL SPAR CORRODED AT BS 1342.  REMOVED AND REPLACED SECTION OF THE LT VERTICAL SPAR CHORD BS 1342, FIN STA 0.00 TO FIN STA 99.0 IAW FED-EX EA NR 7-5530-37380.
